Alert archive / Delaware / Special Weather Statements in 2018

Special Weather Statement, NWS Philadelphia/Mount Holly

October 11, 2018Kent County, Delaware

NWS Philadelphia/Mount Holly issued this special weather statement at Oct 11, 2018, 7:50 PM EDT for Kent County, Delaware. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 11, 2018, 7:50 PM EDT (23:50 UTC)
Expired
Oct 11, 2018, 8:15 PM EDT
In force
25 min
Issued by
NWS Philadelphia/Mount Holly

County Kent County, DE

The radar

The Dover AFB radar (KDOX), 65 km from the middle of the area, began a volume at 23:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 11.8 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2018-10-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 983 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2018-10-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 135 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
983 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
467 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
135 m²/s²
0-3 km storm-relative helicity
160 m²/s²
Significant tornado parameter
0.5
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted.

179 
WWUS81 KPHI 112350
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
750 PM EDT THU OCT 11 2018

DEZ001-002-MDZ008-012-015-020-NJZ016-120015-
Kent-New Castle-Queen Anne's-Cecil-Kent-Caroline-Salem-
750 PM EDT THU OCT 11 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN NEW CASTLE...
NORTHWESTERN KENT...NORTHEASTERN QUEEN ANNE'S...NORTHEASTERN
CAROLINE...NORTHEASTERN KENT...SOUTHEASTERN CECIL AND SOUTHWESTERN
SALEM COUNTIES...

At 749 PM EDT, a strong thunderstorm was located over Cheswold, or
near Dover, moving north at 30 mph.

Winds up to 40 mph are possible with this storm.

Locations impacted include...
Dover, Middletown, Smyrna, Camden, Clayton, Cheswold, Cecilton,
Millington, Hartly, Warwick, Woodland Beach, Bohemias Mills, Hancocks
Bridge, Hazlettville, Port Penn, Delaney Corner, Dover Base Housing,
Dover Speedway, Sassafras and Mount Pleasant.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3953 7557 3951 7555 3952 7553 3952 7544
      3942 7545 3946 7551 3946 7554 3943 7555
      3935 7549 3933 7550 3934 7549 3933 7546
      3911 7548 3906 7581 3954 7591
TIME...MOT...LOC 2349Z 179DEG 27KT 3920 7561 

$$

SFJ

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Oct 11, 7:09 PM EDT, 41 minutes earlier.

Area forecast discussion, Oct 11, 7:09 PM EDT, 41 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
709 PM EDT Thu Oct 11 2018

.SYNOPSIS...
A strong cold front will cross the Middle Atlantic region tonight
while Tropical Storm Michael moves offshore near the Tidewater
region of Virginia. Both system will move out to sea Friday while
high pressure builds in from the west. Am upper air system will
affect the area Saturday. Another low and its associated fronts will
affect the region early next week.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
Tropical Storm Michael continues to lift NE, now through SE VA.
Meanwhile, the cold front is tantalizingly close to our area,
but its forward progress will likely slow over the next few
hours.

Tropical airmass remains across the region with surface dewpoints
now well into the 70s, and PWATs over 2". Tropical Storm Michael
will move into eastern Virginia this evening, then will pass south
and east of New Jersey after midnight tonight. As the cold front
moves into, and then through, the region, it will interact with the
Tropical Storm to produce moderate to heavy rain showers and
isolated thunderstorms across most of the region. The front should
clear far western zones this evening, and as the front tracks east,
showers should end fairly quickly behind the front. However, for the
rest of the region, heavy rain will lead to flash flooding, so the
Flash Flood Watch will remain in effect for areas mainly along and
south and east of the I-95 corridor. In this area, a widespread 2-4
inches of rain will fall, with the potential for 5 inches or more
across southern Delaware and possibly even extreme southeast New
Jersey.

Another concern is severe weather potential, especially with
the center of Michael now expected to get closer to the region.
Although the primary threat remains the heavy rain/flash
flooding, there is a risk for damaging winds and possibly a
tornado, primarily across Delmarva and far SE NJ. The window for
this threat though will be brief, only as the center of Michael
makes its closest approach.

Behind the front, winds shift to the NW fairly quickly, and winds
should be NW across most, if not all, of the region prior to
daybreak Friday. The combination of a surge of CAA, along with a
tightening pressure gradient between high pressure building in from
the west and the departing Tropical Storm will result in widespread
gusty winds of 15-20 mph with 20-30 mph gusts. However, for southern
portions of Delmarva and extreme southeast New Jersey, winds will be
much stronger, generally on the order of 30-40 mph with gusts up to
50 mph. A Wind Advisory remains in effect for these areas late
tonight and into early Friday morning.

With strong CAA behind the cold front, temperatures drop off fairly
quickly tonight. By Friday morning, temperatures will range from the
40s in the Poconos to the low 60s in southeast New Jersey and
southeast Delaware.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
Gusty NW winds continue on Friday, diminishing a bit and backing to
the west late in the afternoon. Temperatures may warm up a bit in
the late morning, generally into the 50s and low 60s, but fall off
in the afternoon. In addition, a much dryer airmass builds east as
surface dewpoints fall into the 30s and 40s! The high temperature
will occur just after midnight for most of the region, as
temperatures will be in the 60s to low 70s at that time.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
Compared to recent trends, much more seasonable air looks to
stay across the region into the middle of next week.

Friday night/Saturday...A surface high will be across the area,
but the upper trough will also be moving over our region.
Increasing clouds Fri night will produce some sct showers late
Fri night and into Saturday morning. Chc pops in the fcst attm.
Temperatures will be a few degrees below normal.

Saturday afternoon thru Sunday...Fair weather expected with
seasonable temperatures.

Sunday night...Increasing clouds with a slight chc for a shower
late. Lows in the 40s across the north and low/mid 50s over
Delmarva and srn NJ.

Monday thru Tuesday...A low pressure system will move north of
the area and an associated cold front will move across the
region. Sct showers expected with the greatest chc on Mon night.
Temperatures will be a little above normal Monday and then back
below normal Tue.

Wednesday thru Thursday...Ridging from high pressure well to the
SW will be over our area. A mostly dry period is expected.
Temperatures will remain near normal.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Tonight...Periods of MVFR and IFR conditions are possible, along
with heavy rain, primarily through 06A. Isolated thunderstorms
are possible, but confidence is too low to warrant mentioning in
the TAF. A cold front will move across the area and rainfall
will end from west to east, and conditions will improve from
west to east late in the night.

Southwest winds 5 to 10 knots will become west then northwest and
will increase to 15 to 20 kt with 25 to 35 kt gusts behind the
front.

Friday...VFR. NW winds 15-20 kt with 25-35 kt gusts, diminishing a
bit and backing to the west in the afternoon.

Outlook...
Fri night...VFR. Increasing clouds. A few showers towards dawn, but
  limited VSBY/CIG restrictions expected.

Sat thru Sunday night...VFR. Few showers early Sat and Sun night.

Mon thru Tue...Scattered showers. Restrictions possible.

&&

.MARINE...
Tropical Storm Michael will pass south and east of DE and southeast
NJ late tonight and Friday morning. Although there may be a lull in
SCA level wind gusts this evening, winds pick up behind the passage
of a cold front and the departing storm. NW winds increase to 20-30
kt with 35-45 kt on all waters late tonight and will continue for
most of Friday, though gales should end on DE Bay by early
afternoon. Seas will build to 7-10 feet on the ocean.

Outlook...
Fri night thru Sat night...SCA conditions possible. Sct showers.
Sunday thru Tuesday night...Mostly sub-SCA. Chance for showers
   Mon and Tue.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch until 5 AM EDT Friday for PAZ070-071-101>106.
NJ...Flash Flood Watch until 5 AM EDT Friday for NJZ008>010-012>027.
     Wind Advisory from 2 AM to 8 AM EDT Friday for NJZ023-024.
DE...Flash Flood Watch until 5 AM EDT Friday for DEZ001>004.
     Wind Advisory from 2 AM to 8 AM EDT Friday for DEZ002>004.
MD...Flash Flood Watch until 5 AM EDT Friday for MDZ008-012-015-019-
     020.
     Wind Advisory from 2 AM to 8 AM EDT Friday for MDZ019-020.
MARINE...Gale Warning until 4 PM EDT Friday for ANZ450>455.
     Gale Warning until 2 PM EDT Friday for ANZ430-431.

&&

Synopsis...O'Hara
Near Term...Johnson/MPS
Short Term...MPS
Long Term...O'Hara
Aviation...Johnson/MPS/O'Hara
Marine...MPS/O'Hara
Hazardous weather outlook, Oct 11, 3:18 PM EDT, 4 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
318 PM EDT Thu Oct 11 2018

NJZ001-007-PAZ054-055-060>062-121930-
Sussex-Warren-Carbon-Monroe-Berks-Lehigh-Northampton-
318 PM EDT Thu Oct 11 2018

This Hazardous Weather Outlook is for northern New Jersey, east
central Pennsylvania and northeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

Occasional moderate to heavy rain may lead to localized flooding.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

DEZ001-MDZ008-012-NJZ008>010-012>022-025>027-PAZ070-071-101>106-
121930-
New Castle-Cecil-Kent MD-Morris-Hunterdon-Somerset-Middlesex-
Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Coastal Atlantic-
Coastal Ocean-Southeastern Burlington-Delaware-Philadelphia-
Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-Upper Bucks-Lower Bucks-
318 PM EDT Thu Oct 11 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

This Hazardous Weather Outlook is for northern Delaware, northeast
Maryland, central New Jersey, northern New Jersey, northwest New
Jersey, southern New Jersey and southeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

NJZ023-024-121930-
Cape May-Atlantic Coastal Cape May-
318 PM EDT Thu Oct 11 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...WIND ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT FRIDAY...

This Hazardous Weather Outlook is for southern New Jersey.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

DEZ002>004-MDZ019-020-121930-
Kent-Inland Sussex-Delaware Beaches-Talbot-Caroline-
318 PM EDT Thu Oct 11 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...WIND ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT FRIDAY...

This Hazardous Weather Outlook is for central Delaware, southern
Delaware and northeast Maryland.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Wind Advisory.

There is a slight risk for severe thunderstorms through tonight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MDZ015-121930-
Queen Annes-
318 PM EDT Thu Oct 11 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

This Hazardous Weather Outlook is for northeast Maryland.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

There is a slight risk for severe thunderstorms through tonight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ450>455-121930-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
318 PM EDT Thu Oct 11 2018

...GALE WARNING IN EFFECT UNTIL 4 PM EDT FRIDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ430-431-121930-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
318 PM EDT Thu Oct 11 2018

...GALE WARNING IN EFFECT UNTIL 2 PM EDT FRIDAY...

This Hazardous Weather Outlook is for Delaware Bay Waters.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Oct 11, 4:39 PM EDT, 3 hours 11 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
439 PM EDT THU OCT 11 2018

DEZ002-003-NJZ021>023-027-112115-
Inland Sussex-Kent-Cumberland-Atlantic-Cape May-Southeastern
Burlington-
439 PM EDT THU OCT 11 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTH CENTRAL SUSSEX...
SOUTHEASTERN KENT...SOUTHWESTERN ATLANTIC...SOUTHEASTERN
CUMBERLAND...NORTHWESTERN CAPE MAY AND SOUTHEASTERN BURLINGTON
COUNTIES...

At 439 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Corbin City to near Milford.
Movement was north at 20 mph.

Winds up to 40 mph are possible with these storms.

Locations impacted include...
Vineland, Millville, Cumberland, Milford, Egg Harbor City, Laurel
Lake, Woodbine, Estell Manor, Corbin City, Ellendale, Bowers,
Leesburg, Dorothy, Bricksboro, Eldora, Mauricetown, Belleplain
Forest, Mays Landing, English Creek and Port Norris.

LAT...LON 3878 7544 3908 7541 3907 7541 3906 7540
      3903 7535 3918 7515 3924 7517 3971 7450
      3930 7468 3916 7489 3919 7497 3919 7503
      3922 7503 3921 7511 3900 7532 3893 7532
      3889 7528
TIME...MOT...LOC 2039Z 192DEG 19KT 3933 7473 3890 7536

SFJ
Local storm report, Oct 11, 5:36 PM EDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
536 PM EDT THU OCT 11 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HEAVY RAIN       NORTH CATASAUQUA        40.66N  75.48W
10/11/2018  M1.65 INCH       NORTHAMPTON        PA   SOCIAL MEDIA

            FLOODING ALONG CEDAR CREEK CAUSING TRAFFIC PROBLEMS
            NEAR CEDAR CREST BLVD, HAMILTON AND PARKWAY BLVD AREAS.

&&

EVENT NUMBER PHI1801648

SFJ
Local storm report, Oct 11, 5:40 PM EDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
540 PM EDT THU OCT 11 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0141 PM     HEAVY RAIN       4 SW WANTAGE            41.20N  74.60W
10/11/2018  M1.63 INCH       SUSSEX             NJ   METEOROLOGIST

0215 PM     HEAVY RAIN       BLAIRSTOWN              40.98N  74.98W
10/11/2018  M1.45 INCH       WARREN             NJ   TRAINED SPOTTER

            24-HOUR RAINFALL. SOME THUNDER TODAY TOO.

0351 PM     FLOOD            HACKETTSTOWN            40.85N  74.83W
10/11/2018                   WARREN             NJ   TRAINED SPOTTER

            MINOR FLOODING NO MORE THAN A FEW INCHES ON ROADWAYS IN
            LOW-LYING AREAS AND UNDERPASSES.

0515 PM     HEAVY RAIN       NORTH CATASAUQUA        40.66N  75.48W
10/11/2018  M1.65 INCH       NORTHAMPTON        PA   SOCIAL MEDIA

            FLOODING ALONG CEDAR CREEK CAUSING TRAFFIC PROBLEMS
            NEAR CEDAR CREST BLVD, HAMILTON AND PARKWAY BLVD AREAS.

&&

EVENT NUMBER PHI1801651 PHI1801650 PHI1801649 PHI1801648

SFJ
Local storm report, Oct 11, 6:18 PM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
618 PM EDT THU OCT 11 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HEAVY RAIN       BLAIRSTOWN              40.98N  74.98W
10/11/2018  M1.45 INCH       WARREN             NJ   TRAINED SPOTTER

            24-HOUR RAINFALL. SOME THUNDER TODAY TOO.

0351 PM     FLOOD            HACKETTSTOWN            40.85N  74.83W
10/11/2018                   WARREN             NJ   TRAINED SPOTTER

            MINOR FLOODING NO MORE THAN A FEW INCHES ON ROADWAYS IN
            LOW-LYING AREAS AND UNDERPASSES.

0428 PM     HEAVY RAIN       4 SW WANTAGE            41.20N  74.60W
10/11/2018  M2.04 INCH       SUSSEX             NJ   MESONET

0515 PM     HEAVY RAIN       NORTH CATASAUQUA        40.66N  75.48W
10/11/2018  M1.65 INCH       NORTHAMPTON        PA   SOCIAL MEDIA

            FLOODING ALONG CEDAR CREEK CAUSING TRAFFIC PROBLEMS
            NEAR CEDAR CREST BLVD, HAMILTON AND PARKWAY BLVD AREAS.

0616 PM     HEAVY RAIN       READINGTON TWP          40.57N  74.80W
10/11/2018  M2.18 INCH       HUNTERDON          NJ   TRAINED SPOTTER

&&

EVENT NUMBER PHI1801650 PHI1801649 PHI1801652 PHI1801648 PHI1801653

SFJ
Local storm report, Oct 11, 7:22 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
722 PM EDT THU OCT 11 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HEAVY RAIN       BLAIRSTOWN              40.98N  74.98W
10/11/2018  M1.45 INCH       WARREN             NJ   TRAINED SPOTTER

            24-HOUR RAINFALL. SOME THUNDER TODAY TOO.

0351 PM     FLOOD            HACKETTSTOWN            40.85N  74.83W
10/11/2018                   WARREN             NJ   TRAINED SPOTTER

            MINOR FLOODING NO MORE THAN A FEW INCHES ON ROADWAYS IN
            LOW-LYING AREAS AND UNDERPASSES.

0428 PM     HEAVY RAIN       4 SW WANTAGE            41.20N  74.60W
10/11/2018  M2.04 INCH       SUSSEX             NJ   MESONET

0515 PM     HEAVY RAIN       NORTH CATASAUQUA        40.66N  75.48W
10/11/2018  M1.65 INCH       NORTHAMPTON        PA   SOCIAL MEDIA

            FLOODING ALONG CEDAR CREEK CAUSING TRAFFIC PROBLEMS
            NEAR CEDAR CREST BLVD, HAMILTON AND PARKWAY BLVD AREAS.

0519 PM     HEAVY RAIN       1 SSW LOWER MOUNT BETHE 40.78N  75.18W
10/11/2018  M2.41 INCH       NORTHAMPTON        PA   TRAINED SPOTTER

0616 PM     HEAVY RAIN       READINGTON TWP          40.57N  74.80W
10/11/2018  M2.18 INCH       HUNTERDON          NJ   TRAINED SPOTTER

0719 PM     FLOOD            EASTON                  38.77N  76.07W
10/11/2018                   TALBOT             MD   EMERGENCY MNGR

            STANDING WATER REPORTED ON COMMERCE DR, WEST ST., BAY
            ST., AND OCEAN GATEWAY IN THE AREA OF SKIPTON CREEK.

&&

EVENT NUMBER PHI1801650 PHI1801649 PHI1801652 PHI1801648 PHI1801654
PHI1801653 PHI1801655

SFJ
Special weather statement, Oct 11, 7:50 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
750 PM EDT THU OCT 11 2018

DEZ001-002-MDZ008-012-015-020-NJZ016-120015-
Kent-New Castle-Queen Anne's-Cecil-Kent-Caroline-Salem-
750 PM EDT THU OCT 11 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN NEW CASTLE...
NORTHWESTERN KENT...NORTHEASTERN QUEEN ANNE'S...NORTHEASTERN
CAROLINE...NORTHEASTERN KENT...SOUTHEASTERN CECIL AND SOUTHWESTERN
SALEM COUNTIES...

At 749 PM EDT, a strong thunderstorm was located over Cheswold, or
near Dover, moving north at 30 mph.

Winds up to 40 mph are possible with this storm.

Locations impacted include...
Dover, Middletown, Smyrna, Camden, Clayton, Cheswold, Cecilton,
Millington, Hartly, Warwick, Woodland Beach, Bohemias Mills, Hancocks
Bridge, Hazlettville, Port Penn, Delaney Corner, Dover Base Housing,
Dover Speedway, Sassafras and Mount Pleasant.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3953 7557 3951 7555 3952 7553 3952 7544
      3942 7545 3946 7551 3946 7554 3943 7555
      3935 7549 3933 7550 3934 7549 3933 7546
      3911 7548 3906 7581 3954 7591
TIME...MOT...LOC 2349Z 179DEG 27KT 3920 7561

SFJ

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 11, 3:24 AM EDTGale WarningPHI33 hr
Oct 11, 3:24 AM EDTWind AdvisoryPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 3 more31 hr
Oct 11, 1:27 PM EDTSpecial Weather StatementPHICamden, Gloucester33 min
Oct 11, 1:43 PM EDTAreal Flood AdvisoryPHISussex, Warren7 hr
Oct 11, 2:39 PM EDTAreal Flood AdvisoryPHIWarren4 hr
Oct 11, 3:58 PM EDTAreal Flood AdvisoryPHIHunterdon, Mercer, Middlesex, Morris, Somerset4 hr
Oct 11, 4:39 PM EDTSpecial Weather StatementPHIAtlantic36 min
Oct 11, 4:41 PM EDTSpecial Marine WarningPHI34 min
Oct 11, 5:45 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Camden, Cumberland, Gloucester, Salem77 min
Oct 11, 7:15 PM EDTAreal Flood WarningPHIHunterdon, Somerset4 hr
Oct 11, 11:19 AM EDTAreal Flood AdvisoryPHICarbon, Monroe3 hr
Oct 11, 7:00 PM EDTAreal Flood AdvisoryPHICaroline, Queen Anne's, Talbot4 hr

Nearby

Special Weather Statements in Delaware, 2018Every special weather statement in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.